# SDR DALA2025071505301

- Difficulty date: July 14, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 34,956 hours, 4,440 cycles
- Engine: Ge CF680E1A4
- Engine time: 32,902 hours, 5,292 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 2043M29P05
- Part serial: LMDN9963
- Condition: Faulted
- Location: Nr 2
- Part time: 34,429 hours, 4,288 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

A/C 3331 - DE - DECLARED EMERGENCY DUE TO #2 FADEC FAULTS.  REPLACED ECU AND ROTOR/STATOR ASSEMBLY. OPS AND LEAK CHECKS GOOD.
